Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: Unknown
Life Threatening? No
Write-up: Information has been received from a nurse concerning her daughter who was vaccinated with the third dose of GARDASIL (lot # 0858X) expiry 24-JAN-2010. Subsequently, 48 hours after receiving the third dose of GARDASIL, the patient experienced nausea, vomiting, high fever, chills, shaking and sweating. The patient was treated with ADVIL and GRAVOL. Additional information has been received on 19-AUG-2009 from the nurse concerning her 16 year old daughter. The patient presented with symptoms 48 hours after receiving the vaccine and the mother thought that the patient had come down with a flu bug (viral). The fever was treated with TYLENOL and ADVIL and the nausea was treated with GRAVOL. The patient kept to only fluids for 4 days and literally did not get out of bed for 4 days. On day 6 the patient was at the worse of her symptoms. The reporter felt that nausea, vomiting, high fever, chills, shaking and sweating were related to GARDASIL. Upon internal review, the patient''s nausea, vomiting, high fever, chills, shaking and sweating were considered to be disabling. No further information is available.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166